# SDR ASAA2023011741529

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,323 hours, 17,474 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5952
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 38,584 hours, 17,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #1 TANK INDICATOR GUAGE INOP ON PRESSURE FUELING PANEL. GROUNDED - YES. REPLACED #1 TANK REFUEL QUANTITY INDICATOR WITH SERVICEABLE UNIT, OPS CHECKS OK. REF B737-800 AMM 28-41-61.
